Publications in collaboration with researchers from Instituto de Ciencias Matemáticas (19)

2023

  1. A nonholonomic Newmark method

    Journal of Computational and Applied Mathematics, Vol. 421

2022

  1. Jacobi fields in nonholonomic mechanics

    Journal of Physics A: Mathematical and Theoretical, Vol. 55, Núm. 4

  2. Exact discrete Lagrangian mechanics for nonholonomic mechanics

    Numerische Mathematik, Vol. 151, Núm. 1, pp. 49-98

2021

  1. Radial kinetic nonholonomic trajectories are Riemannian geodesics!

    Analysis and Mathematical Physics, Vol. 11, Núm. 4

  2. LOCAL CONVEXITY for SECOND ORDER DIFFERENTIAL EQUATIONS on A LIE ALGEBROID

    Journal of Geometric Mechanics, Vol. 13, Núm. 3, pp. 477-499

2020

  1. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2018

  1. Ultrametric spaces of branches on arborescent singularities

    Singularities, Algebraic Geometry, Commutative Algebra, and Related Topics: Festschrift for Antonio Campillo on the Occasion of his 65th Birthday (Springer International Publishing), pp. 55-106

  2. Automorphisms for Connections on Lie Algebroids

    Mediterranean Journal of Mathematics, Vol. 15, Núm. 3

2015

  1. The local description of discrete mechanics

    Fields Institute Communications, Vol. 73, pp. 285-317

  2. Morse families in optimal control problems

    SIAM Journal on Control and Optimization, Vol. 53, Núm. 1, pp. 414-433

2013

  1. Poly-Poisson Structures

    Letters in Mathematical Physics, Vol. 103, Núm. 10, pp. 1103-1133

2010

  1. Variational constrained mechanics on lie affgebroids

    Discrete and Continuous Dynamical Systems - Series S, Vol. 3, Núm. 1, pp. 105-128

  2. Hamilton-Jacobi theory in k-symplectic field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 7, Núm. 8, pp. 1491-1507

  3. A unified framework for mechanics: Hamilton-Jacobi equation and applications

    Nonlinearity, Vol. 23, Núm. 8, pp. 1887-1918

2009

  1. Nonholonomic constraints: A new viewpoint

    Journal of Mathematical Physics, Vol. 50, Núm. 1

  2. Courant morphisms and moment maps

    Mathematical Research Letters, Vol. 16, Núm. 2, pp. 215-232